MathSciNet Relay Station
MathSciNet bibliographic data
MR588690 (81m:35102) 35P05 (35J25 47F05)
Hess, Peter; Kato, Tosio On some linear and nonlinear eigenvalue problems with an indefinite weight function. Comm. Partial Differential Equations 5 (1980), no. 10, 999–1030.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement